A female asked:
Disclaimer

my heart rate increased now my whole body is skaking with every rapid beat? i can feel it beating? its beating so hard/fast my body is shaking too?

1 doctor answer
Dr. Ashwin Patel
41 years experience Urgent Care
Go to E.R.: You should go to E.R or urgent care to be checked out and at least have an E.K.G. The doctor over there then can arrange for you to be either admitted to the hospital or arrange for a cardiologist for more tests like Holter Monitor to check your heart over a period of time to check for the type of abnormality and treat it.
Answered on Oct 10, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Adderall (dextroamphetamine and racemic amphetamine): Not sure why you took the stimulant late at night, or what the dose is. I recommend being checked at nearest clinic or ER.
A 25-year-old male asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Left chest pain: A musculoskeletal cause for the pain and among others such as pulmonary or vascular, will have to be ruled out as the small hiatal hernia and Gerd may ... Read More
A 19-year-old female asked:
Dr. Carrie Cannon
A Verified Doctor answered
A US doctor answered Learn more
R/o Arrthymia: That definitely needs looking into. Lightheadedness and palpitations could be a sign of a cardiac arrhythmia. Please see your primary care physician o ... Read More
A 33-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Tingling: Conditions that cause tachycardia and tingling. Flight or fright problems. Anxiety or panic attack, stimulant use, thyroid problem would be all condi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month